# SDR DALA2022080205318

- Difficulty date: July 28, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 20,602 hours, 2,659 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3331- ATO- DUE TO ENG THRUST LOSS & AIR ABNORMAL BLEED CONFIG MESSAGES. CORRECTIVE ACTION: T/S PER TSM & ALL FOUND NORMAL. NO FURTHER MESSAGE. (9263486)
